# SDR DL764050010

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 9,310 hours, 3,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26B EMERGENCY ESCAPE PATH LIGHT MISSING 1 EA BULB AND LENS.  REPLACED SAME.
